# SDR SWAA031827

- Difficulty date: August 13, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 42,705 hours, 42,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE SKIN CRACKED (2 EA) BS 502 AT STR 10R AND BS 878 AT STR 25R.  REPAIRED SKIN PER SRM.
